# SDR ANCF2015071401

- Difficulty date: July 14, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N596EL
- Make and model: Airbus A318-111
- Aircraft serial: 2523
- Aircraft time: 2,729,015 hours, 19,836 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENG 1 START THE ENG 1 ING A FAULT APPEAR.  THE FADEC MADE A NEW ENG START WITH IGN AB WITHOUT POSITIVE SUCCESS, ENG REMAIN HUNG STAR.  IAW AMM 73-21-60-000 400-001-B THE ECU ON ENG 1 WAS R & R.  THE FUNCTIONAL TEST OF THE ECU WAS SATISFACTORY PN 2123M56P01, SN OFF LMDN3170 & SN ON LMDB4420.
